# SDR COMA0160770

- Difficulty date: September 30, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 4,979 hours, 5,119 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FLIGHT 5774.  BIRDSTRIKE DURING T/O. T/O ABORTED.C/W BIRDSTRIKE INSPECTION.  NO DAMAGE FOUND.  C/W REJECTED T/O INSPECTION NO DAMAGE FOUND.
